Works matching DE "PROPOSITIONAL calculus"
Results: 346
Subject Matter: A Modest Proposal.
- Published in:
- Philosophical Quarterly, 2021, v. 71, n. 3, p. 605, doi. 10.1093/pq/pqaa054
- By:
- Publication type:
- Article
On Λ<sub>b</sub>-sets and the associated topologyτ<sup>Λ</sup><sup>b</sup>.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 4, p. 337, doi. 10.1007/s10474-006-0028-6
- By:
- Publication type:
- Article
Undecidable Iterative Propositional Calculus.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 4, p. 274, doi. 10.1007/s10469-016-9396-3
- By:
- Publication type:
- Article
Collapsing probabilistic hierarchies. I.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 2, p. 159, doi. 10.1007/s10469-013-9230-0
- By:
- Publication type:
- Article
Transfer theorems for extensions of the paraconsistent Nelson logic.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 232, doi. 10.1007/s10469-006-0021-8
- By:
- Publication type:
- Article
STRICTLY SUB ROW HADAMARD MAJORIZATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2022, v. 11, n. 1, p. 159, doi. 10.22103/jmmrc.2021.18576.1177
- By:
- Publication type:
- Article
Fixed Apartments.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 217
- By:
- Publication type:
- Article
Moufang Structures.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 205
- By:
- Publication type:
- Article
Subbuildings.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 195
- By:
- Publication type:
- Article
HOMOGENEOUS MULTIFRACTAL MEASURES WITH DISJOINT SPECTRUM AND MONOHÖLDER MONOTONE FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 277
- By:
- Publication type:
- Article
A ORIGINALIDADE DA LÓGICA PROPOSICIONAL DOS ESTOICOS FRENTE AO CÁLCULO PROPOSICIONAL CLÁSSICO.
- Published in:
- Aufklärung: Revista de Filosofia, 2022, v. 9, n. 2, p. 93, doi. 10.18012/arf.v9i2.61301
- By:
- Publication type:
- Article
A representation of proper BC domains based on conjunctive sequent calculi.
- Published in:
- Mathematical Structures in Computer Science, 2020, v. 30, n. 1, p. 1, doi. 10.1017/S096012951900015X
- By:
- Publication type:
- Article
On Banach spaces of sequences and free linear logic exponential modality.
- Published in:
- Mathematical Structures in Computer Science, 2019, v. 29, n. 2, p. 215, doi. 10.1017/S0960129517000251
- By:
- Publication type:
- Article
Infinitary affine proofs.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 5, p. 581, doi. 10.1017/S0960129515000298
- By:
- Publication type:
- Article
Using a SAT-solver to schedule sports leagues.
- Published in:
- Journal of Scheduling, 2012, v. 15, n. 1, p. 117, doi. 10.1007/s10951-010-0194-9
- By:
- Publication type:
- Article
Interpolation for intermediate logics via injective nested sequents.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 3, p. 797, doi. 10.1093/logcom/exab015
- By:
- Publication type:
- Article
Type inhabitation of atomic polymorphism is undecidable.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 2, p. 416, doi. 10.1093/logcom/exaa090
- By:
- Publication type:
- Article
Preface.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 3, p. 701, doi. 10.1093/logcom/exab012
- Publication type:
- Article
On the correspondence between nested calculi and semantic systems for intuitionistic logics.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 1, p. 213, doi. 10.1093/logcom/exaa078
- By:
- Publication type:
- Article
Belief base rationalization for propositional merging.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 7, p. 1601, doi. 10.1093/logcom/exy029
- By:
- Publication type:
- Article
Terminating sequent calculi for two intuitionistic modal logics.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 7, p. 1701, doi. 10.1093/logcom/exy026
- By:
- Publication type:
- Article
Interpolation in propositional Horn logic.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 6, p. 1189, doi. 10.1093/logcom/exx042
- By:
- Publication type:
- Article
From the subformula property to cut-admissibility in propositional sequent calculi.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 6, p. 1341, doi. 10.1093/logcom/exy018
- By:
- Publication type:
- Article
Iteration-free PDL with storing, recovering and parallel composition: a complete axiomatization.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 4, p. 705, doi. 10.1093/logcom/exv035
- By:
- Publication type:
- Article
Tableaux for a combination of propositional dynamic logic and epistemic logic with interactions.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 2, p. 451, doi. 10.1093/logcom/exx040
- By:
- Publication type:
- Article
A proof-theoretic study of bi-intuitionistic propositional sequent calculus.
- Published in:
- Journal of Logic & Computation, 2018, v. 28, n. 1, p. 165, doi. 10.1093/logcom/exx044
- By:
- Publication type:
- Article
More for free: a dynamic epistemic framework for conformant planning over transition systems.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 8, p. 2383, doi. 10.1093/logcom/exx020
- By:
- Publication type:
- Article
Relating first-order monadic omega-logic, propositional linear-time temporal logic, propositional generalized definitional reflection logic and propositional infinitary logic.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 7, p. 2271, doi. 10.1093/logcom/exx006
- By:
- Publication type:
- Article
Algebraic semantics for a modal logic close to S1.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 5, p. 1769, doi. 10.1093/logcom/exu067
- By:
- Publication type:
- Article
Faulty Belnap computers and subsystems of FDE.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 5, p. 1617, doi. 10.1093/logcom/exu048
- By:
- Publication type:
- Article
Spoiled for choice?
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 1, p. 65, doi. 10.1093/logcom/ext019
- By:
- Publication type:
- Article
A proof-theoretic analysis of the classical propositional matrix method.
- Published in:
- Journal of Logic & Computation, 2014, v. 24, n. 1, p. 283, doi. 10.1093/logcom/exs045
- By:
- Publication type:
- Article
The complexity of admissible rules of Łukasiewicz logic.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 3, p. 693, doi. 10.1093/logcom/exs007
- By:
- Publication type:
- Article
Monodic temporal logic with quantified propositional variables.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 3, p. 517, doi. 10.1093/logcom/exr004
- By:
- Publication type:
- Article
Non-axiomatizability for the linear temporal logic of knowledge with concrete observability.
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 6, p. 939, doi. 10.1093/logcom/exq031
- By:
- Publication type:
- Article
NEIGHBOURHOOD AND THE EXISTENCE OF FRACTIONAL k-FACTORS OF GRAPHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 3, p. 473, doi. 10.1017/S0004972709000963
- By:
- Publication type:
- Article
MONOTONE LINDELÖF PROPERTY AND LINEARLY ORDERED EXTENSIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 3, p. 418, doi. 10.1017/S0004972709001026
- By:
- Publication type:
- Article
Algebraic semantics for the.
- Published in:
- Mathematical Logic Quarterly, 2017, v. 63, n. 3/4, p. 202, doi. 10.1002/malq.201600046
- By:
- Publication type:
- Article
A note on infinitary continuous logic.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 6, p. 448, doi. 10.1002/malq.201400077
- By:
- Publication type:
- Article
The.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 1/2, p. 32, doi. 10.1002/malq.201300068
- By:
- Publication type:
- Article
Isomorphic formulae in classical propositional logic.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 1/2, p. 5, doi. 10.1002/malq.201020020
- By:
- Publication type:
- Article
Simulating non-prenex cuts in quantified propositional calculus.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 5, p. 524, doi. 10.1002/malq.201020093
- By:
- Publication type:
- Article
A topological characterization of consistency of logic theories in propositional logic.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 5, p. 470, doi. 10.1002/malq.200610007
- By:
- Publication type:
- Article
Simple characterization of functionally complete one-element sets of propositional connectives.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 5, p. 498, doi. 10.1002/malq.200610009
- By:
- Publication type:
- Article
On Löb algebras.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 1, p. 95, doi. 10.1002/malq.200510016
- By:
- Publication type:
- Article
Universal Classes of MV-chains with Applications to Many-valued Logics.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 4, p. 581, doi. 10.1002/1521-3870(200211)48:4<581::AID-MALQ581>3.0.CO;2-W
- By:
- Publication type:
- Article
Can You Add Power-Sets to Martin-Lof's Intuitionistic Set Theory?
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 521, doi. 10.1002/malq.19990450410
- By:
- Publication type:
- Article
On the Finite Model Property of Intuitionistic Modal Logics over MIPC.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 435, doi. 10.1002/malq.19990450402
- By:
- Publication type:
- Article
Basic Propositional Calculus I.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 3, p. 317, doi. 10.1002/malq.19980440304
- By:
- Publication type:
- Article
Propositions in Prepositional Logic Provable Only by Indirect Proofs.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 1, p. 69, doi. 10.1002/malq.19980440105
- By:
- Publication type:
- Article